MathSciNet Relay Station
MathSciNet bibliographic data
MR1671842 (99m:35015) 35A30 (35Q80 90A09)
Gazizov, R. K.; Ibragimov, N. H. Lie symmetry analysis of differential equations in finance. Nonlinear Dynam. 17 (1998), no. 4, 387–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement